# SDR VNAA2011102800025

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 18,761 hours, 19,372 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED LOUD BANG (COMPRESSOR STALL) AND HIGH ITT FROM RIGHT ENGINE ON TAKEOFF FROM DCA.  CREW SHUT DOWN ENGINE AND DIVERTED TO IAD.  MAINTENANCE INSPECTED RIGHT ENGINE AND DETERMINED REMOVAL AND REPLACEMENT OF ENGINE REQUIRED.  REMOVED AND REPLACED RIGHT ENGINE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
